Alert archive / New Jersey / Coastal Flood Advisories in 2012
Coastal Flood Advisory 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Jun 2, 2012, 11:28 AM EDT for 10 counties in New Jersey; Kent County, New Castle County, Sussex County, Delaware; Delaware County, Philadelphia County, Pennsylvania. It took effect at Jun 2, 2012, 6:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2012, 11:28 AM EDT (15:28 UTC)
- In effect from
- Jun 2, 2012, 6:00 PM EDT
- Expired
- Jun 3, 2012, 2:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 3.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
193 WHUS41 KPHI 021528 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1128 AM EDT SAT JUN 2 2012 DEZ002>004-NJZ012>014-020>027-030000- /O.NEW.KPHI.CF.Y.0008.120602T2200Z-120603T0300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1128 AM EDT SAT JUN 2 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 6 PM TO 11 PM EDT THIS EVENING. * LOCATION...THE COASTAL AREAS OF NEW JERSEY AND DELAWARE INCLUDING DELAWARE AND RARITAN BAYS. * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF THE EVENING HIGH TIDE. * TIMING...HIGH TIDE AT THE OCEAN FRONT IS BETWEEN 630 PM AND 700 PM. HIGH TIDE IN THE BACK BAYS OCCURS UP TO A FEW HOURS AFTER THAT. * SEAS...2 TO 4 FEET. * IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-NJZ016>019-PAZ070-071-030000- /O.NEW.KPHI.CF.Y.0008.120603T0100Z-120603T0600Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1128 AM EDT SAT JUN 2 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM EDT SUNDAY. * LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. * COASTAL FLOODING...MINOR TIDAL FLOODING WITH TONIGHT'S HIGH TIDE. * TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER FROM ABOUT 1000 PM UNTIL AROUND 100 AM SUNDAY. * IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ PO
3 follow-up statements
954 WHUS41 KPHI 022346 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 746 PM EDT SAT JUN 2 2012 DEZ002>004-NJZ012>014-020>027-030300- /O.CON.KPHI.CF.Y.0008.000000T0000Z-120603T0300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 746 PM EDT SAT JUN 2 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * LOCATION...THE COASTAL AREAS OF NEW JERSEY AND DELAWARE INCLUDING DELAWARE AND RARITAN BAYS. * COASTAL FLOODING...MINOR TIDAL FLOODING AROUND THE TIME OF THE EVENING HIGH TIDE. * TIMING...HIGH TIDE HAS ALREADY OCCURRED AT SANDY HOOK AND ATLANTIC CITY...STARTING TO CREST NOW AT CAPE MAY AND BREAKWATER HARBOR. HIGH TIDE IN THE BACK BAYS WILL OCCUR OVER THE NEXT COUPLE OF HOURS. * IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ DEZ001-NJZ016>019-PAZ070-071-030600- /O.CON.KPHI.CF.Y.0008.120603T0100Z-120603T0600Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 746 PM EDT SAT JUN 2 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. * COASTAL FLOODING...MINOR TIDAL FLOODING WITH TONIGHT'S HIGH TIDE. * TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER FROM ABOUT 1000 PM UNTIL AROUND 100 AM SUNDAY. * IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ HEAVENER
783 WHUS41 KPHI 030320 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1120 PM EDT SAT JUN 2 2012 DEZ002>004-NJZ012>014-020>027-030430- /O.EXP.KPHI.CF.Y.0008.000000T0000Z-120603T0300Z/ KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 1120 PM EDT SAT JUN 2 2012 ...COASTAL FLOOD ADVISORY HAS EXPIRED... THE HIGH TIDE HAS PASSED AND THE WATER LEVEL CONTINUES TO LOWER. $$ DEZ001-NJZ016>019-PAZ070-071-030600- /O.CON.KPHI.CF.Y.0008.000000T0000Z-120603T0600Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1120 PM EDT SAT JUN 2 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * LOCATION...THE TIDAL DELAWARE RIVER AND ITS TRIBUTARIES. * COASTAL FLOODING...MINOR TIDAL FLOODING WITH TONIGHT'S HIGH TIDE. * TIMING...HIGH TIDE WORKS ITS WAY UP THE TIDAL DELAWARE RIVER THROUGH ABOUT 100 AM SUNDAY. * IMPACTS...LOCALIZED ROADWAY FLOODING IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
075 WHUS41 KPHI 030557 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 157 AM EDT SUN JUN 3 2012 DEZ001-NJZ016>019-PAZ070-071-030700- /O.EXP.KPHI.CF.Y.0008.000000T0000Z-120603T0600Z/ NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- 157 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING... THE HIGH TIDE HAS PASSED AND THE WATER LEVEL WILL CONTINUE TO LOWER BELOW MINOR FLOODING THRESHOLDS. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Jun 2, 9:51 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 2, 9:51 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 AM EDT SAT JUN 2 2012
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE EAST OF OUR REGION TODAY. LOW
PRESSURE IN THE NORTHERN GREAT LAKES REGION WILL SLIDE TO THE
SOUTHEAST ON SUNDAY AND SUNDAY NIGHT AND IT IS FORECAST TO MERGE
WITH DEVELOPING LOW PRESSURE OFF CAPE COD. THE SYSTEM IS EXPECTED
TO PULL A COLD FRONT FROM THE NORTH THROUGH OUR REGION ON MONDAY.
HIGH PRESSURE IS ANTICIPATED TO FOLLOW GRADUALLY FOR THE PERIOD
FROM TUESDAY THROUGH FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FRONT HAS PASSED EAST OF THE AREA. DRIER AIR IS MIXING DOWN
AND MOVING ACROSS THE AREA FROM THE WEST ATTM. THE DAYTIME
HEATING WILL RESULT IN DAYTIME CU/SC FORMATION...SO MORE
CLOUDINESS WILL BE AROUND FOR THE AFTERNOON. NO RAIN IS EXPECTED IN
THE NEAR TERM.
WINDS WILL INCREASE WITH THE DAYTIME MIXING AND SOME GUSTINESS IN
THE WINDS WILL DEVELOP WITH SOME GUSTS AROUND 20 MPH AT TIMES.
TEMPERATURES FROM EARLIER STILL LOOK GOOD WITH ONLY MINOR
ADJUSTMENTS MADE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THIS TIME FRAME IS COMPRISED OF A CLOSED LOW CENTERED NEAR THE
GREAT LAKES, HOWEVER THE ENTIRE TROUGH SPREADS EASTWARD. THE
CYCLONIC FLOW ALOFT WILL BE MAINTAINED WITH ALSO COOLING
CONTINUING TO TAKE PLACE ALOFT. WHILE THERE WILL BE SHORT WAVE
ENERGY ROTATING AROUND THE CLOSED LOW, ANY SHOWERS THAT TRY TO GET
THIS FAR EAST WILL MOSTLY BE DIURNALLY DRIVEN. THE SYNOPTICALLY
DRIVEN SHOWERS ARE ANTICIPATED TO REMAIN NEAR OR BENEATH THE
CLOSED LOW ITSELF. AS A RESULT, WE WILL MAINTAIN A DRY FORECAST
BUT KEEP SOME ADDITIONAL CLOUDS AROUND ESPECIALLY ACROSS THE
WESTERN ZONES.
THE WESTERLY WINDS WILL SUBSIDE EARLY IN THE EVENING AS THE
PRESSURE GRADIENT AT THE SURFACE TAKES ON SOME ANTICYCLONIC
CURVATURE AND ALSO THE MIXING WILL BE WANING. LOW TEMPERATURES
WERE MOSTLY AN EVEN MOS BLEND.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER CENTRAL ONTARIO ON
SUNDAY MORNING WITH A TROUGH EXTENDING TO OUR REGION. THE LOW WILL
SLIDE TO THE EAST AND IT SHOULD BECOME LOCATED OFF THE COASTS OF
NEW ENGLAND AND SOUTHEASTERN CANADA FOR MUCH OF THE NEW WEEK. THE
FLOW ALOFT SHOULD REMAIN GENERALLY FROM THE NORTHWEST DURING THE
PERIOD, PREVENTING ANY WARM HUMID AIR FROM AFFECTING OUR REGION.
AS A RESULT, WE ARE EXPECTING RELATIVELY LOW HUMIDITY WITH
AFTERNOON TEMPERATURES MAINLY IN THE 70S FOR THE FIRST WEEK IN
JUNE. QUITE A CONTRAST TO MUCH OF THE FINAL WEEK OF MAY.
WITH SOME COOL AIR ALOFT, WE ARE ANTICIPATING SCATTERED SHOWERS
AND ISOLATED AFTERNOON THUNDERSTORMS ON SUNDAY AND MONDAY.
MONDAY'S CONVECTION MAY BE HELPED BY A COLD FRONT THAT IS FORECAST
TO DROP THROUGH OUR REGION AT THAT TIME.
A SLIGHT CHANCE FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS
CONTINUES FOR TUESDAY, WEDNESDAY AND THURSDAY, AGAIN DUE TO THE
INSTABILITY RESULTING FROM DAYTIME HEATING AND THE COOL AIR ALOFT.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED AT THE TERMINALS TODAY AND TONIGHT.
DRIER AIR WILL MIX DOWN TODAY WITH SCT SKY COVER FOR THE MID-
MORNING AND THEN SCT-BKN CLOUD COVER THIS AFTERNOON AS SOME
DAYTIME CU/SC DEVELOPS. NO SHOWERS ARE EXPECTED.
WEST TO NORTHWEST WINDS WILL INCREASE A BIT 10 TO 15 KNOTS THIS
MORNING WITH SOME GUSTS TO AROUND 20 KTS POSSIBLE. VFR WITH SKC
TONIGHT AND LIGHT NW WINDS.
OUTLOOK...
SUNDAY THROUGH MONDAY...MAINLY VFR EXCEPT IN SCATTERED SHOWERS
AND ISOLATED THUNDERSTORMS. A WEST TO NORTHWEST WIND WITH SOME
GUSTINESS IN THE AFTERNOON ON BOTH DAYS.
MONDAY NIGHT THROUGH WEDNESDAY...VFR WITH ISOLATED SHOWERS MAINLY
IN THE AFTERNOON AND EVENING ON BOTH DAYS. A LIGHT NORTH TO
NORTHEAST WIND.
&&
.MARINE...
WINDS AND SEAS WILL BE GRADUALLY SUBSIDING THROUGH THE DAY TODAY.
SEAS COULD DROP BELOW 5 FEET DURING THE AFTERNOON, THEREFORE WE
KEPT THE ENDING TIME OF THE ADVISORY AT 18Z...AN EXTENSION IS
POSSIBLE. THERE IS CAA OCCURRING THROUGH TONIGHT, HOWEVER THIS AND
ALSO THE WIND FIELD IS NOT REAL STRONG THEREFORE WE KEPT THE WINDS
BELOW ADVISORY CRITERIA.
OUTLOOK...
A COLD FRONT FROM THE NORTH IS EXPECTED TO ARRIVE ON MONDAY
FOLLOWED BY HIGH PRESSURE.
A NORTH WIND MAY GUST NEAR 25 KNOTS FROM LATE MONDAY NIGHT INTO
TUESDAY MORNING, OTHERWISE WIND SPEEDS SHOULD REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERION.
WITH A DEVELOPING AND PERSISTENT NORTHEAST TO NORTH FLOW, WAVE
HEIGHTS ON OUR OCEAN WATERS MAY REACH OR EXCEED 5 FEET FROM LATE
MONDAY NIGHT INTO WEDNESDAY.
&&
.TIDES/COASTAL FLOODING...
THE SURFACE FLOW WILL BE WESTERLY TODAY, THEREFORE THIS WILL HELP
TO LOWER THE DEPARTURES ALONG THE OCEAN AND BAYS. THE
ASTRONOMICAL TIDES THIS EVENING ARE GENERALLY WITHIN A HALF OF A
FOOT OF MINOR. IF THE DEPARTURES DO NOT LOWER QUICK ENOUGH, THEN
THERE MAY BE SOME LOCAL MINOR FLOODING. FOR NOW, WE WILL HOLD OFF
ON A NEW ADVISORY AND KEEP AN EYE ON THE DEPARTURES.
THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE
QUITE HIGH FROM SUNDAY INTO THE FIRST HALF OF THE NEW WEEK. WITH A
DEVELOPING NORTH TO NORTHEAST FLOW, ESPECIALLY FROM MONDAY NIGHT
INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE DURING THE
PERIOD.
&&
.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS FOR TODAY. HOWEVER, THE CONDITIONS
ARE EXPECTED TO GRADUALLY IMPROVE AS THE DAY WEARS ON.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...
SHORT TERM...GORSE
LONG TERM...IOVINO
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
RIP CURRENTS...Hazardous weather outlook, Jun 2, 6:34 AM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 634 AM EDT SAT JUN 2 2012 NJZ001-007>010-015-PAZ054-055-060>062-067>069-031045- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 634 AM EDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-031045- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 634 AM EDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ012-013-016>023-027-PAZ070-071-031045- NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 634 AM EDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR SOME MINOR TIDAL FLOODING THIS EVENING INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE QUITE HIGH FROM SUNDAY INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING NORTH TO NORTHEAST FLOW, ESPECIALLY FROM MONDAY NIGHT INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-031045- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 634 AM EDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. THERE IS THE POTENTIAL FOR SOME MINOR TIDAL FLOODING THIS EVENING INTO EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THE FULL MOON WILL BE QUITE HIGH FROM SUNDAY INTO THE FIRST HALF OF THE NEW WEEK. WITH A DEVELOPING NORTH TO NORTHEAST FLOW, ESPECIALLY FROM MONDAY NIGHT INTO WEDNESDAY, SOME MINOR TIDAL FLOODING IS POSSIBLE DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 634 AM EDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 10:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 1, 10:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 1, 11:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 2, 12:16 AM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 59 min |
| Jun 2, 1:12 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 3 hr |
| Jun 1, 9:41 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Jun 1, 10:10 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 65 min |
| Jun 1, 8:46 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Montgomery, Philadelphia | 5 hr |
| Jun 1, 8:58 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 62 min |
| Jun 1, 9:03 PM EDT | Tornado Warning | PHI | Bucks, Montgomery | 27 min |
| Jun 1, 10:01 PM EDT | Special Weather Statement | PHI | Berks | 89 min |
| Jun 1, 11:04 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Montgomery | 4 hr |
| Jun 2, 12:26 AM EDT | Areal Flood Advisory | PHI | Berks, Montgomery | 85 min |
| Jun 2, 2:45 AM EDT | Areal Flood Warning | PHI | Montgomery | 6 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2012Coastal Flood Advisories in Delaware, 2012Coastal Flood Advisories in Pennsylvania, 2012Every coastal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.